MathSciNet Relay Station
MathSciNet bibliographic data
MR1198460 (94j:32028) 32M15 (32H02)
Yan, Zhi Min A norm-preserving $H\sp \infty$ extension problem. Proc. Amer. Math. Soc. 121 (1994), no. 4, 1049–1056.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement